MathSciNet Relay Station
MathSciNet bibliographic data
MR618389 20C15 (20D05)
Bender, Helmut Finite groups with dihedral Sylow $2$-subgroups. J. Algebra 70 (1981), no. 1, 216–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement